# SDR COMA9630002

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358CA
- Make and model: Saab SF340A
- Aircraft serial: 340A047
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE TAIL PIPE HOT WARNING SHORTLY AFTER TAKEOFF.  CLEANED TAIL PIPE FIRE DETECTORS AND FOUND NO DEFECTS.  ACFT RETURNED TO SERVICE.
